# SDR DALA1145990980

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 54,562 hours, 40,309 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT 26DE INOPERATIVE.  MAINTENANCE RE-SECURED LOOSE CONNECTOR FROM SEAT.  OPERATION OF LIGHT NOW CHECKS OK.
